Kevin SevarinoSuboxone Doctor in Newington, CT
Ingesting a large amount or highly potent dose of an opiate such as heroin, either intentionally or accidentally, can lead to serious consequences, including overdose, coma, and/or death.
If you suspect you or someone else has overdosed, call your local emergency hotline (ex. 911) or a poison control center (1-800-222-1222) immediately.
Signs of an opiate overdose
- Nausea and/or vomiting
- Low blood pressure or weak pulse
- Lack of responsiveness, even to painful stimuli (such as strongly rapping knuckles across the sternum)
- Pupils that are constricted or non-reactive to light
- Blue colored fingernails or lips
- GI tract spasms
- Difficult to wake up or extreme sedation
- Slow, shallow breathing or no breathing at all
- Can Suboxone make you high?
- Methadone vs Suboxone
- What to do during an opioid overdose
- What is an opioid?
- What is Methadone?
- What is Suboxone withdrawal like?
- What is Suboxone?
- What is the DATA 2000?
- Can Suboxone Make You Depressed?
- Dangerous Suboxone Interactions to Avoid
- Does Suboxone Cause Weight Gain or Loss?
- Does Suboxone have Narcan in it?
- Does Suboxone Show up as an Opiate on a Drug Test?
- Does Suboxone Stop Withdrawals?
- Is Zubsolv the same as Suboxone?
- Suboxone and Breastfeeding
- Suboxone and Stomach Problems
- Suboxone and Thyroid Problems
- What are Suboxone Strips?
- What Ways Can You Take Suboxone?